Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

mewantcooki14

Veteran Member
  • Total Reviews

    0
  • Content Count

    127
  • Joined

  • Last visited

Community Reputation

0 Neutral

About mewantcooki14

  • Rank
    cookies14
  • Birthday 10/30/1978

Profile Information

  • Gender
    Female
  • Location
    Chicago, IL
  1. I've been using it for about 3 weeks now. I've gotten lots of peeling and I can see the crap coming out. Are you using lots of moisturizer while you are using it? I've found that once I apply at night and after it I put on and rub aquaphor (I use about 1/2 inch) My face is still dry in the morning. In the morning I wet my face in the shower and dry and then use the Neutrogena Oil free moisturizer with spf 15.
  2. So I've been moisturizing with Cetaphil after I apply my tretinoin .05% I'm supposed to start every other day today and my skin seems to be tolerating it pretty well but last night my skin burned just a bit and only in a few places when I put the moisturizer on and I last used the tret on Saturday. It also burned this morning when I put my make up on. So I'm thinking tonight I either skip and use the Cetaphil and hope the burning doesn't reoccur or Apply it and use the Aquaphor after Though
  3. I've been on it for a week and I've got lots of flakes already what did you use?
  4. Are you putting it on after your face has dried for 20-30 minutes?
  5. Tetracycline would upset my stomach and my derm suggested to eat bread or crackers before you take it.
  6. My derm said put all over to help prevent future breakouts
  7. are you sure it was hydrocortisone the 3 drs that i have seen have advised against it. They said you should not put it on your face.
  8. My derm also gave me a script for Avar has anyone used it daily?
  9. Well I went to the derm today I starting breaking out in May after being clear from July 2009. She said that my acne is hormonal and wanted to put me on more hormones I told her no way. So Tetracycline it is....
  10. Ack! The acne is back and the ringing in the ears is still present but it doesn't bother me as much. Going back to the dr next Tuesday to see what can be done. My skin seems to hate everything and gets angry anytime I put anything on it.
  11. I'm 31 now *gasp*. I got a tattoo when I was 19. I totally regret it. Its not something I like its not something that I want on my body. If I could get it removed I would.
  12. Update....Well its been about 10 months since I have taken any. I still have the problem with the ringing. Some days its louder than others but there is nothing they can really do for it. But my skin is clear
  13. I think they only test for like HIV, STD's and Pregnancy. (Marine Corps veteran). For the urine test and they test for drugs (illegal and narcotics). They also ask you to disclose any medications that you are taking.
  14. Talked to the Derm today, since my ears are getting better she wants me to start taking the 20mg once a day starting Monday.
×